iOS 7 Literally Making You Sick? You’re Not Alone

ios7-650

iOS 7 is full of surprises. A refreshed and modern user interface, great new features like Control Center, and tons of cute animations to top it off. Well, one of the ‘surprises’ in iOS 7 that we’re just hearing about is the fact that those cute animation are actually making some users feel vertiginous.

Over on the Apple forums, a few people have claimed that the animations are making them feel very dizzy and nauseous and giving some people headaches. The application zooming effect is said to be the main culprit. While there is an option to ‘reduce motion’ in the settings of iOS 7, this apparently only removes the parallax on the homescreen, so there’s no real way to remove all of the animations.

The thread on the Apple forums is getting long, with more people claim to be experiencing motion sickness. A few users have taken it upon themselves to downgrade to iOS 6, where one particular person in the forum returned their newer model for an iPhone 4S.

From the forum:

Purrrsuasive1: After three days of complete dizzyness, I ran to Verizon today and got a new 4S and my cell phone nightmare is offically over.

Some users are now refusing to update to iOS 7 until the issue is addressed. Luckily, we’d be very surprised if we didn’t see Apple act swiftly and address this with a new update that allows the animations to be turned off.

Are you experiencing any ill effects from the iOS 7 zooming animations? If so, did you attempt to downgrade to iOS 6 or call Apple’s support line? Sound off in the comments below!

[Via: The Verge]

  • CO2 Insanity

    My wife, daughter and me have had no problems.

  • AbleToSeePastTheTrap

    iphone, the biggest con since fuel tax. I love how you folks keep on buying them yet are restricted in how you use them. Apple look at you like you all have c*** written on your head, pmsl. No wonder the new craze of overpricing everything has hit us, well done you.

  • vaibhav_kaushal

    Did not feel anything wrong. And if you feel nausea because of animations – you need a psychiatrist alongside a Phone change.

Back to top ▴